# SDR A6WA201306074994

- Difficulty date: May 28, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SILL IS CORRODED ON TOP AND BOTTOM SURFACE FROM FS621 TO FS559+112.  REMOVED CORROSION BETWEEN FS559+112 AND 589.  REMOVED UNSERVICEABLE SECTION OF FLOOR LANDING BETWEEN FS581 TO 621, FABRICATED AND INSTALLED NEW SERVICEABLE SECTION OF CARGO DOOR FLOOR LANDING BETWEEN FS 581 AND 621.
